Raja, Rameez. (1401). Total perfect codes in graphs realized by commutative rings. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 11(4), 295-307. doi: 10.22108/toc.2021.122946.1727
Rameez Raja. "Total perfect codes in graphs realized by commutative rings". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 11, 4, 1401, 295-307. doi: 10.22108/toc.2021.122946.1727
Raja, Rameez. (1401). 'Total perfect codes in graphs realized by commutative rings', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 11(4), pp. 295-307. doi: 10.22108/toc.2021.122946.1727
Raja, Rameez. Total perfect codes in graphs realized by commutative rings. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1401; 11(4): 295-307. doi: 10.22108/toc.2021.122946.1727


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب